MAUDE Adverse Event Report: MEDLINE INDUSTRIES HUDSON RCI; ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN

MEDLINE INDUSTRIES HUDSON RCI; ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Catalog Number HUD88015KIT
Medical Device Problem Codes Thermal Decomposition of Device (1071); Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated the following : b4: date of this report.D4 - lot#.D4- expiration date.H4- device manufacturer date.E2- health professional.E3- occupation.E4 - changed to yes.H6- medical device problem code a.
 
Additional Manufacturer Narrative
It was reported that breathing circuits were becoming hot, melting, and requiring circuit to be changed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that breathing circuit were becoming hot, melting, and requiring circuit to be changed.

Brand Name
HUDSON RCI
Common Device Name
ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Manufacturer (Section D)
MEDLINE INDUSTRIES
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093-2753
MDR Report Key25221347
Report Number1417592-2026-01362
Device Sequence Number21350540
Product Code OGG
UDI-Device Identifier10197344010479
UDI-Public10197344010479
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHUD88015KIT
Device Lot Number25DOA334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown